MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s001340050652

Медицинская библиотека · Intensive care medicine · 1998

Near fatal anticholinergic intoxication after routine fundoscopy.

Brunner G A, Fleck S, Pieber T R, Lueger A, Kaufmann P, Smolle K H, Brussee H, Krejs G J

Клинический случайСтатьяПеревод в очереди

Аннотация

We describe a case of severe anticholinergic intoxication following the topical instillation of tropicamide-containing eyedrops. Tropicamide is a short-acting atropine-like derivative and has been regarded as an effective and safe mydriatic. Half an hour after routine fundoscopy, a 62-year-old man experienced two generalized seizures with respiratory arrest and required intubation and mechanical ventilation. The patient was treated with physostigmine and made a full recovery.

Для цитирования: Brunner G A, Fleck S, Pieber T R, Lueger A, Kaufmann P, Smolle K H, Brussee H, Krejs G J. Near fatal anticholinergic intoxication after routine fundoscopy.. Intensive care medicine. 1998. DOI: 10.1007/s001340050652.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.